# SDR UIEA201000235

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 106,743 hours, 21,389 cycles
- Engine: Ge CF650*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Conduit
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND THE ELECTRICAL CONDUIT AND CONNECTOR MOUNT HOUSING AT THE NOSE GEAR DAMAGED (REF FIG 1).  DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPEAT INSPECTIONS AT EVERY 5 FLIGHT CYCLES AND SCHEDULE PERMANENT REPAIR AT THE NEXT A CHECK AFTER PART 1 BY REPLACING THE DAMAGED CONDUIT AND NLG LIGHT HOUSING. THIS EO IS APPROVED VIA FAA 8110-3 FORM ISSUED ON 22OCT10; SINCE THE DAMAGE EXCEEDS THE AMM 20-11-05 LIMITS.
